Alert archive / Illinois / River Flood Warnings in 2019
River Flood Warning 34, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Apr 15, 2019, 2:11 AM CDT for Lawrence County, Illinois. It took effect at Apr 15, 2019, 4:12 AM CDT. It was in force for 48 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 15, 2019, 2:11 AM CDT (07:11 UTC)
- In effect from
- Apr 15, 2019, 4:12 AM CDT
- Expired
- Apr 17, 2019, 4:20 AM CDT
- In force
- 48 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lawrence County, IL
The radar
The Evansville,IN radar (KVWX), 57 km from the middle of the area, began a volume at 07:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Embarras River (IL) at Lawrenceville (LAWI2). The gauge peaked at 30.63 ft at Apr 15, 2019, 8:00 PM CDT.
- Action stage
- 27 ft
- Minor stage
- 30 ft
- Moderate stage
- 37 ft
- Major stage
- 41 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03346500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
545
WGUS43 KILX 150711
FLWILX
Flood Warning
National Weather Service Lincoln IL
211 AM CDT Mon Apr 15 2019
...The National Weather Service in Lincoln IL has issued a flood
warning for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC101-152111-
/O.NEW.KILX.FL.W.0034.190415T0912Z-190416T1513Z/
/LAWI2.1.ER.190415T0912Z.190415T1200Z.190416T0913Z.NO/
211 AM CDT Mon Apr 15 2019
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Embarras River at Lawrenceville.
* From early this morning until Tuesday morning.
* At 2 AM Monday the stage was 29.6 feet.
* Flood stage is 30 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage early this morning and
continue to rise to near 30.4 feet by this morning. The river will
fall below flood stage by early Tuesday morning.
* Impact...At 30 feet...Minor agricultural flooding begins.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Mon Tue Wed
Embarras River
Lawrenceville 30 29.6 Mon 2 AM 30.4 29.8 28.8
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
076 follow-up statements
144
WGUS83 KILX 151053
FLSILX
Flood Statement
National Weather Service Lincoln IL
553 AM CDT Mon Apr 15 2019
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-160052-
/O.EXT.KILX.FL.W.0034.000000T0000Z-190417T2100Z/
/LAWI2.1.ER.190415T0957Z.190416T0600Z.190417T1500Z.NO/
553 AM CDT Mon Apr 15 2019
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until Wednesday afternoon.
* At 445 AM Monday the stage was 30.0 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this morning and
continue to rise to near 31.0 feet by early tomorrow morning.The
river will fall below flood stage by Wednesday morning.
* Impact...At 30.0 feet...Minor agricultural flooding begins.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Tue Wed Thu
Embarras River
Lawrenceville 30 30.0 Mon 5 AM 30.9 30.1 29.0
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
EJL248
WGUS83 KILX 151550
FLSILX
Flood Statement
National Weather Service Lincoln IL
1050 AM CDT Mon Apr 15 2019
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-160550-
/O.EXT.KILX.FL.W.0034.000000T0000Z-190418T0600Z/
/LAWI2.1.ER.190415T0952Z.190416T0600Z.190418T0000Z.NO/
1050 AM CDT Mon Apr 15 2019
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until late Wednesday night.
* At 945 AM Monday the stage was 30.4 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 31.2 feet by
early tomorrow morning. The river will fall below flood stage
Wednesday evening.
* Impact...At 30.0 feet...Minor agricultural flooding begins.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Tue Wed Thu
Embarras River
Lawrenceville 30 30.4 Mon 10 AM 31.2 30.6 29.4
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
EJL607
WGUS83 KILX 160148
FLSILX
Flood Statement
National Weather Service Lincoln IL
848 PM CDT Mon Apr 15 2019
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-161547-
/O.EXT.KILX.FL.W.0034.000000T0000Z-190418T0000Z/
/LAWI2.1.ER.190415T0952Z.190416T1200Z.190417T1800Z.NO/
848 PM CDT Mon Apr 15 2019
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until Wednesday evening.
* At 745 PM Monday the stage was 30.6 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 30.8 feet by
tomorrow morning. The river will fall below flood stage Wednesday
afternoon.
* Impact...At 30.0 feet...Minor agricultural flooding begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Embarras River
Lawrenceville 30 30.6 Mon 8 PM 30.8 30.2 29.0
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
25996
WGUS83 KILX 161346
FLSILX
Flood Statement
National Weather Service Lincoln IL
846 AM CDT Tue Apr 16 2019
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-170346-
/O.EXT.KILX.FL.W.0034.000000T0000Z-190417T0900Z/
/LAWI2.1.ER.190415T0952Z.190416T0745Z.190417T0300Z.NO/
846 AM CDT Tue Apr 16 2019
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until late tonight.
* At 745 AM Tuesday the stage was 30.6 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tonight.
* Impact...At 30.0 feet...Minor agricultural flooding begins.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Wed Thu Fri
Embarras River
Lawrenceville 30 30.6 Tue 8 AM 29.2 26.6 24.9
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
EJL029
WGUS83 KILX 170049
FLSILX
Flood Statement
National Weather Service Lincoln IL
749 PM CDT Tue Apr 16 2019
...The Flood Warning continues for the following river in Illinois...
Embarras River at Lawrenceville affecting Lawrence County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-170930-
/O.EXT.KILX.FL.W.0034.000000T0000Z-190417T0930Z/
/LAWI2.1.ER.190415T0952Z.190416T0745Z.190417T0330Z.NO/
749 PM CDT Tue Apr 16 2019
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until late tonight.
* At 645 PM Tuesday the stage was 30.3 feet.
* Flood stage is 30.0 feet.
* Forecast...The river will continue to fall to below flood stage by
tonight.
* Impact...At 30.0 feet...Minor agricultural flooding begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Embarras River
Lawrenceville 30 30.3 Tue 7 PM 29.2 26.6 24.9
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
Ousley199
WGUS83 KILX 170920
FLSILX
Flood Statement
National Weather Service Lincoln IL
420 AM CDT Wed Apr 17 2019
...The Flood Warning is cancelled for the following river in
Illinois...
Embarras River at Lawrenceville affecting Lawrence County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-170950-
/O.CAN.KILX.FL.W.0034.000000T0000Z-190417T0930Z/
/LAWI2.1.ER.190415T0952Z.190416T0745Z.190417T0630Z.NO/
420 AM CDT Wed Apr 17 2019
The Flood Warning is cancelled for
The Embarras River at Lawrenceville.
* At 4 AM Wednesday the stage was 29.8 feet.
* Flood stage is 30 feet.
* Fell below flood stage at 215 AM Wednesday.
* Forecast...The river will continue to fall to 26.6 feet by tomorrow
morning.
* Impact...At 30 feet...Minor agricultural flooding begins.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Thu Fri Sat
Embarras River
Lawrenceville 30 29.8 Wed 4 AM 29.2 26.6 24.9
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
07What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Apr 14, 11:51 PM CDT, 2 hours 20 minutes earlier.
Area forecast discussion, Apr 14, 11:51 PM CDT, 2 hours 20 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 1151 PM CDT Sun Apr 14 2019 .UPDATE... Issued at 910 PM CDT Sun Apr 14 2019 Precip is quickly moving out of the area tonight and skies are beginning to clear from the west/southwest. Some concern that temps may drop little more than current forecast given expected clear skies and winds quickly becoming light. So will probably drop forecast only 1-2 degrees across the area. Will also be adjusting cloud cover across the area given current satellite loops. Already sent one update given there was a pre- first period, but will be sending another one shortly. No change to the frost advisory expected. && .SHORT TERM...(This evening through Monday) ISSUED AT 305 PM CDT Sun Apr 14 2019 Satellite trends depict the best lift has moved north into northern IL and that the southern edge of the deformation zone over west central IL is drifting now to the east. Radar loop still shows several north to south bands over the region that are beginning to move to east. There has been some redevelopment on the western edges that has slowed the east advection of the overall pcpn. Temperatures in the air column appear to have risen a bit, as some rain being reported mixed in, especially in the western areas. Expect the eastward progression to continue and dissipating trend into early evening. Short range models clear the skies as this system moves out to the northeast. with temperatures cooling a bit and winds becoming light overnight, frost possible over region. Will issue frost advisory for the southeast 6 counties, as it is in growing season in that area now. .LONG TERM...(Monday night through Sunday) ISSUED AT 305 PM CDT Sun Apr 14 2019 Long range shows another system into the plains be mid week. A low will develop in the lee of rockies on Tuesday night, and push a chance for rain into the region Wednesday. the main front is currently forecast to move through Thursday, with showers in the cold air associated with the main upper low, lingering in the region into Friday. && .AVIATION...(For the 06Z TAFS through 06Z Monday night) Issued at 1151 PM CDT Sun Apr 14 2019 VFR conditions will prevail at all TAF sites next 24hrs. Clouds/cigs at around 5-6kft continue over all sites except SPI where it should start as scattered. However, over the next 2-3hrs clouds will move east out of the area and all sites will become clear for remainder of the night with winds becoming light and variable. Then in the morning hours, broken mid clouds around 8-12kft will advect over the sites and then scatter back out during the afternoon. Then during the evening, expecting just high cirrus. Winds will increase and become south to southeast during the afternoon and evening as the high pressure slides east of the area. && .ILX WATCHES/WARNINGS/ADVISORIES... Frost Advisory until 8 AM CDT Monday for ILZ066>068-071>073. && UPDATE...Auten SHORT TERM...Goetsch LONG TERM...Goetsch AVIATION...Auten
Hazardous weather outlook, Apr 14, 3:20 PM CDT, 10 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 320 PM CDT Sun Apr 14 2019 ILZ027>031-036>038-040>042-047>051-151100- Cass-Fulton-Knox-Logan-Marshall-Mason-McLean-Menard-Morgan-Peoria- Sangamon-Schuyler-Scott-Stark-Tazewell-Woodford- 320 PM CDT Sun Apr 14 2019 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT... While little additional snow accumulation is expected, slippery spots will linger into tonight, as temperatures fall to around freezing. This is most likely in areas from Galesburg to Bloomington northward. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... Isolated thunderstorms are possible Wednesday morning, but better thunderstorm chances are expected late Wednesday night and Thursday. There is a possibility of severe weather during this latter time frame. Flooding will continue along the Illinois River from Havana southward, for several more days. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ043>046-052>057-061>063-151100- Champaign-Christian-Clark-Coles-Cumberland-De Witt-Douglas-Edgar- Macon-Moultrie-Piatt-Shelby-Vermilion- 320 PM CDT Sun Apr 14 2019 This Hazardous Weather Outlook is for portions of east central Illinois. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT... Wind gusts of 30 to 35 mph are possible the remainder of the afternoon, causing some travel difficulties on west east oriented roadways. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... There is a chance of thunderstorms late Wednesday night and Thursday. There is a possibility of severe weather on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ066>068-071>073-151100- Clay-Crawford-Effingham-Jasper-Lawrence-Richland- 320 PM CDT Sun Apr 14 2019 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT MONDAY... This Hazardous Weather Outlook is for southeast Illinois. .DAY ONE...TONIGHT... Temperatures tonight will fall to near freezing. Any sensitive plants outside should be covered up for protection. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... There is a chance of thunderstorms late Wednesday night and Thursday. Some of the thunderstorms on Thursday may be severe. Minor flooding will occur along the Wabash River from Hutsonville upstream, as well as the Little Wabash River near Clay City, early this week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. Geelhart
In the hours before
Local storm report, Apr 14, 9:21 PM CDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
921 PM CDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM SNOW 1 NW NORMAL 40.53N 89.01W
04/14/2019 E2.5 INCH MCLEAN IL MESONET
0730 PM SNOW PEKIN 40.57N 89.63W
04/14/2019 M3.5 INCH TAZEWELL IL MESONET
0415 PM SNOW 2 SE DUNLAP 40.84N 89.65W
04/14/2019 M2.5 INCH PEORIA IL MESONET
0430 PM SNOW EUREKA 40.72N 89.28W
04/14/2019 M2.5 INCH WOODFORD IL MESONET
0230 PM SNOW 2 N GERMANTOWN HILLS 40.80N 89.47W
04/14/2019 M5.5 INCH WOODFORD IL MESONET
1200 PM SNOW CHILLICOTHE 40.92N 89.50W
04/14/2019 M3.0 INCH PEORIA IL MESONET
1100 AM SNOW KNOXVILLE 40.91N 90.29W
04/14/2019 M5.0 INCH KNOX IL MESONET
&&
25Local storm report, Apr 14, 9:23 PM CDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
923 PM CDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM SNOW HANNA CITY 40.69N 89.79W
04/14/2019 M4.5 INCH PEORIA IL BROADCAST MEDIA
1030 AM SNOW 5 NE EAST PEORIA 40.72N 89.48W
04/14/2019 M3.0 INCH TAZEWELL IL BROADCAST MEDIA
1045 AM SNOW 3 SE JACKSONVILLE 39.70N 90.19W
04/14/2019 M1.3 INCH MORGAN IL COCORAHS
1100 AM SNOW 1 NW KNOXVILLE 40.92N 90.30W
04/14/2019 M5.0 INCH KNOX IL COCORAHS
1100 AM SNOW KNOXVILLE 40.91N 90.29W
04/14/2019 M5.0 INCH KNOX IL MESONET
1110 AM SNOW PEORIA HEIGHTS 40.75N 89.57W
04/14/2019 M4.0 INCH PEORIA IL BROADCAST MEDIA
1110 AM SNOW MOSSVILLE 40.82N 89.57W
04/14/2019 M3.5 INCH PEORIA IL BROADCAST MEDIA
1115 AM SNOW PEORIA 40.74N 89.61W
04/14/2019 M4.0 INCH PEORIA IL BROADCAST MEDIA
NEAR BRADLEY UNIVERSITY
1117 AM SNOW JACKSONVILLE 39.73N 90.23W
04/14/2019 M1.3 INCH MORGAN IL CO-OP OBSERVER
SINCE 7 AM REPORT
1120 AM SNOW MORTON 40.61N 89.47W
04/14/2019 M4.0 INCH TAZEWELL IL CO-OP OBSERVER
STILL SNOWING
1120 AM SNOW WASHINGTON 40.70N 89.44W
04/14/2019 M4.0 INCH TAZEWELL IL BROADCAST MEDIA
1130 AM SNOW SPRINGFIELD 39.78N 89.64W
04/14/2019 M0.7 INCH SANGAMON IL OFFICIAL NWS OBS
1130 AM SNOW WASHINGTON 40.70N 89.44W
04/14/2019 M4.5 INCH TAZEWELL IL BROADCAST MEDIA
VIA WMBD-TV
1135 AM SNOW CANTON 40.56N 90.04W
04/14/2019 M2.5 INCH FULTON IL BROADCAST MEDIA
VIA WMBD-TV
1144 AM SNOW TABLE GROVE 40.37N 90.42W
04/14/2019 M4.0 INCH FULTON IL BROADCAST MEDIA
1144 AM SNOW FARMINGTON 40.70N 90.00W
04/14/2019 M3.5 INCH FULTON IL EMERGENCY MNGR
1145 AM SNOW GERMANTOWN HILLS 40.77N 89.47W
04/14/2019 M4.5 INCH WOODFORD IL BROADCAST MEDIA
VIA WMBD-TV
1145 AM SNOW BLOOMINGTON 40.48N 88.97W
04/14/2019 M1.5 INCH MCLEAN IL BROADCAST MEDIA
VIA WMBD-TV
1145 AM SNOW 2 ENE LINCOLN 40.16N 89.33W
04/14/2019 M1.0 INCH LOGAN IL OFFICIAL NWS OBS
CHANGED TO A RAIN/SNOW MIX.
1145 AM SNOW CHILLICOTHE 40.92N 89.50W
04/14/2019 M3.0 INCH PEORIA IL BROADCAST MEDIA
VIA WMBD-TV
1200 PM SNOW CHILLICOTHE 40.92N 89.50W
04/14/2019 M3.0 INCH PEORIA IL MESONET
1215 PM SNOW 2 N MORTON 40.64N 89.47W
04/14/2019 M5.0 INCH TAZEWELL IL BROADCAST MEDIA
0100 PM SNOW WILLIAMSFIELD 40.93N 90.02W
04/14/2019 M4.0 INCH KNOX IL BROADCAST MEDIA
RELAYED VIA WMBD-TV
0100 PM SNOW 1 N ABINGDON 40.82N 90.40W
04/14/2019 M5.5 INCH KNOX IL TRAINED SPOTTER
0100 PM SNOW WASHINGTON 40.70N 89.44W
04/14/2019 M5.0 INCH TAZEWELL IL BROADCAST MEDIA
RELAYED VIA WMBD-TV
0230 PM SNOW PEORIA HEIGHTS 40.75N 89.57W
04/14/2019 M4.5 INCH PEORIA IL PUBLIC
RELAYED BY WMBD-TV
0230 PM SNOW 2 N GERMANTOWN HILLS 40.80N 89.47W
04/14/2019 M5.5 INCH WOODFORD IL MESONET
0245 PM SNOW BARTONVILLE 40.64N 89.66W
04/14/2019 M2.2 INCH PEORIA IL CO-OP OBSERVER
0330 PM SNOW VERMONT 40.30N 90.43W
04/14/2019 M4.0 INCH FULTON IL PUBLIC
RELAYED BY WMBD-TV
0415 PM SNOW 2 SE DUNLAP 40.84N 89.65W
04/14/2019 M2.5 INCH PEORIA IL MESONET
0430 PM SNOW PEORIA 40.74N 89.61W
04/14/2019 M5.0 INCH PEORIA IL BROADCAST MEDIA
WEST BLUFF NEAR BRADLEY UNIVERSITY
0430 PM SNOW EUREKA 40.72N 89.28W
04/14/2019 M2.5 INCH WOODFORD IL MESONET
0650 PM SNOW PEORIA 40.74N 89.61W
04/14/2019 M5.0 INCH PEORIA IL OFFICIAL NWS OBS
STORM TOTAL
0700 PM SNOW 1 NW NORMAL 40.53N 89.01W
04/14/2019 E2.5 INCH MCLEAN IL MESONET
0730 PM SNOW PEKIN 40.57N 89.63W
04/14/2019 M3.5 INCH TAZEWELL IL MESONET
&&
25Nearby
River Flood Warnings in Illinois, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.